# SDR ASOA01168

- Difficulty date: September 6, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR72
- Aircraft serial: 338
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, MAINTENANCE DISCOVERED CORROSION ON THE RIGHT OUTBOARD SEAT TRACK AND FLANGES (TOP AND BOTTOM) SURFACES BETWEEN FRAMES 29 AND 36.  MAINTENANCE REPAIRED CORROSION IAW ASA EO 72-53-0115.  (M)
